They have been present for almost 2 weeks after discontinued use. The swelling has gone down, but I'm still itching and red. Will these go away?
Skin irritation for example rash or slight redness and itching of the skin where the patch has been is a side effect of the Androderm patch. Mild skin irritation usually disappears within 3 to 4 days after removal of the patch. If skin irritation persists, your doctor or pharmacist may be able to help you. They may suggest hydrocortisone cream, or similar, to help with the itch and redness. It is recommended that you do not use the same skin site for at least seven days to reduce the risk of skin irritation.
For more information see:
- Androderm Information for Consumers
- Androderm Information for Healthcare Professionals (includes dosage details)
- Side Effects of Androderm (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Emsam - Has anyone had skin irritation at the sights of the patches? I develope raised skin (welts)?
Posted 21 Sep 2011 • 1 answer
Posted 24 Apr 2012 • 1 answer
Posted 25 Oct 2013 • 1 answer
Posted 20 Apr 2014 • 1 answer
I took one dose of clindamycin = 300 MG. my skin turn red hot and got welts along with sever iching?
Posted 12 Mar 2015 • 1 answer